MAUDE Adverse Event Report: INFUSOMAT®; SET, ADMINISTRATION, INTRA

INFUSOMAT®; SET, ADMINISTRATION, INTRA
Catalog Number 363230
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided for further evaluation.Without the actual device the exact root cause was not determined.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: nurse responded to call from patient in his room.When she entered the room she found approximately 50ml of chemotherapy cisplatin on the floor.The iv line become disconnected at picc line and tubing.The report also stated that this may have been a case of the nurse not tightening the connections of all pieces (tubing, anti-syphon valve, equashield ll-y) all together.No injury reported.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRA
MDR Report Key9220485
Report Number9614279-2019-00190
Device Sequence Number2183417
Product Code FPA
UDI-Device Identifier04046964294495
UDI-Public04046964294495
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number363230
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/22/2019
Patient Sequence Number1